It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1 Showing 1 - 20 of 22 for depakote withdrawal. (0.002 seconds)


... I am taking depakote 1000mg aday and I have stopped before-I went down to 500 then stopped. I never had any withdrawal symtoms, but your bipolar symtoms and your mood swings come back rather quickly-so if you do stop, make sure to have another stabillizer to replace it-good luck. (4 replies)
... Hello, I am currently taking depakote ER 250mg per day. I want to get off this medicine. My doc says its ok to stop but I would like to know what to expect as far as withdrawal goes. ... (4 replies)
... I agree completely, I started on an antidepressant, pushing me into a manic episode. I felt wired, like too much coffee, but tired at the same time, my vision started getting blurry and my thoughts very rapid and driven, motivated, but unorganized and relentless. My Dr. started me on lithium, which I responded well to. However, I was working out consistently at the time I... (14 replies)

... I haven't seen this addressed so thought I would ask. I've started on Depakote ER and I'm at 1000mg a day. Did anyone notice that it changed the way food tasted or cause a bad taste in general? ... (2 replies)
Stopping Depakote
Jun 24, 2006
... m off this summer due to not having a dr. anymore. The most noticable side effect was irritability and a bit of nausea. We were surprised to find out that the depakote may have actually been the cause of some of his aggression. Good Luck! I found a lot of information on withdrawal just by doing a search. ... (6 replies)
Stopping Depakote
Jun 22, 2006
... My pdoc got my blood test results back today and told me to stop taking the depakote immediately. The pancreas reading was way too high. I asked him about withdrawal effects from stopping abruptly but he was vague, he said I may or may not experience them. ... (6 replies)
... When I stopped the meridia, I had bad withdrawal problems. I felt sick to my stomach and had horrid headaches. ... (7 replies)
... Hi there, I've been on it for 6 years; started on 750mg; then recently had really bad episode due to many external factors, which as everybody knows contributes to your existing condition, and now i'm on 2000mg. The blinking side affects were horrendous but I'm stable now with no nausea, no weight gain (it's now coming off even) no drowsiness. What I do know is that they... (4 replies)
... Thank you very much for your help. (4 replies)
... I wish I could help. I could only stay on it for a max of 2 wks LOL. Are you going to go on another med? Sometimes that helps. Good luck! Love, Lori (4 replies)
... My psychiatrist has been talking about switching me from Depakote ER to Lamictal. I too put on weight with the regular Depakote, but have since lost weight now that I am on Depakote ER. ... (6 replies)
... term there seem to be some issues, at least with WB. I don't know about Depakote and Risperdal. ... (9 replies)
... this thread. I have embarked in the last 3 days on something i have never done before and always advise others vociferously against. I have lowered my intake of Depakote without the knowledge of the psych. I was on 2000mg. ... (13 replies)
... Let's see if memory serves me (not my strong suit, these days)... Morale, Welfare and Recreation = MWR ??? I guess if that's correct, then not everything has changed over the decades... The temperatures you're surviving remind me of Phoenix. I still cannot understand why my daughter chooses to live there. But in YOUR case - the patrols are NOT in air conditioned... (4 replies)
... term because they are addictive and can hard to withdrawal from. emergency purposes only. i may need one once every 2 months because i take the celexa. ... (7 replies)
... Hey seaturtle, Well I woke up this morningand wasn't bouncing all over with too much energy and thought great I'm equaling out, but as they day progressed so did the depression...and now I've sunk pretty far down in the pit. If that weren't enough I'm having some withdrawal's from going off the cymbalta, everything just sucks, but such is life. I actually do use... (5 replies)
... back. Sometimes painful other times just annoying, like especially when I wanted to sleep I couldn't because of the constant spasms and twitching. As far as the withdrawal from Klonopin I would try your best to detox from it. I can't imagine why a pdoc would even put you on it in the first place. ... (11 replies)
An introduction
Sep 27, 2006
... I sympathise with your plight and understand why you no longer want to take depakote but withdrawal is best done with the support of the mental health service, the dosage needs to be slowly reduced and to just stop taking it can be bad news. ... (6 replies)
... WARNING: THE FOLLOWING MIGHT CONTAIN THE DREADED " TMI "... Dear Strawberry, Through the mental fog (I know it's a fog, as there is so much "dew-dew" in my brain)... I felt compelled to copy/paste your last reply to Word, kick the font up to "16" ~ print it, and hang it on my door !!! Thank you TO THE MAX !!! ;) THAT's the sort of shared information that... (16 replies)
... I totally hear where you're comming from in being wary of starting a "bipolar med" so I wanna adress that first. I am assuming you are refering to the mood stabilizers such as depakote, lamictal, lithium, etc. I don't know if this makes you feel anybetter (it did me which is why I'm mentioning it), but, with the exception of lithium, I htink all of the mood stabilizers are... (11 replies)




Pages: 1

All times are GMT -7. The time now is 03:54 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!